It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Addicted on January 27, 2000 at 14:15:52:

Well. i've been taking Vicodin,Vicoprofen,Lortab,etc,off & on for about 3 years.Its gotten real bad in the last 6 mos,where i am taking 6-8 7.5mg pills a day.I've been getting them from my doctor for severe headaches,had dental work done,and been buying them from a friend(wish i would never have met the guy).Anyway,i did a CT scan of my head(came back normal),had a script from the doc for 30 with 1 refill,refilled them in 10 days,then when they were gone i tryed to get my doctor to call me in a refill,but they said i have to come in.
So,i think he is gonna cut me off,& my friend is away on a trip boat for 28 days,so i can't buy any from him.Any advice on how to kick this would be greatly appreciated,because when i didn't have any for 2 days a while back i was going crazy(bad headaches,hurt all over,tired,don't feel like doing anything,dizzy,etc)Thanks

Follow Ups

All times are GMT -7. The time now is 07:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!